DOI 10.1136/ejhpharm-2023-003819
Rare case report of moxifloxacin-induced persistent hiccups.
Аннотация
Moxifloxacin is a broad-spectrum antimicrobial agent that is commonly used in clinical practice. Here we report an unusual case of a patient with persistent hiccups caused by moxifloxacin. A man aged in his 40s was treated with moxifloxacin for tuberculous pleurisy. Hiccups occurred 2 hours after intravenous injection of moxifloxacin and lasted into evening. On the second day after injection, hiccups occurred again and made it difficult for him to fall asleep. The clinician ruled out gastrointestinal disease, nervous system disease, electrolyte disturbance and other factors. On assessing causality of the adverse drug reaction, the Naranjo scale for moxifloxacin was six, indicating a probable relationship of hiccups with moxifloxacin. Hiccups stopped 2 min after intramuscular injection of metoclopramide. To our knowledge, this is the first case report about moxifloxacin-induced persistent hiccups. Clinicians should be aware of the rare adverse reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.